# SDR AALA20180702004

- Difficulty date: July 2, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug MD 83
- Aircraft serial: 53564
- Aircraft time: 56,861 hours, 28,297 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: DDK2761
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK AT AFT RIGHT HAND NOSE GEAR DOOR, AFT HINGE CUTOUT. INSTALLED DOUBLER AND EDGE SEALED PER SRM 53-05-00-001, FIGURE 158 AND DRAWING SGO9530030.
